# SDR USAA2012061300007

- Difficulty date: June 2, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100451
- Part serial: CC2284
- Condition: Saturated
- Location: Lt Elevator
- Part time: 33,585 hours, 19,711 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WATER INGRESS ON LEFT ELEVATOR TOP SURFACE AT 141 AND 150 INCHES FROM INBOARD END.  REPAIRED LEFT ELEVATOR TOP SURFACE AT 141 AND 150 INCHES FROM INBOARD END IAW A319 SRM 55-21-11 FIGURE 205.
